# SDR ALG2004F00006

- Difficulty date: February 4, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N2201W
- Make and model: Bell 206B
- Aircraft serial: 3477
- Engine: Allsn 250C20B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Tach Generator
- Part number: 22A690
- Part serial: 3046
- Condition: Failed
- Location: Transmission
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, TACH WENT TO ZERO, LOW ROTOR LIGHT ILLUMINATED WITH LOW ROTOR HORN.  RETURNED, LANDED AND NOTIFIED MAINTENANCE AND CUSTOMER.  MAINTENANCE REMOVED AND REPLACED ROTOR TACH GENERATOR.  AIRCRAFT GROUND RUN LEAK CHECKED AND OPS CHECKED GOOD.
